# SDR MWEA00712

- Difficulty date: August 14, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791822
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CABIN FLOOR PANEL F-6, TOP SIDE AREAS OF LIGHT CORROSION AND BARE METAL.  FABRICATED AND INSTALLED FLOOR PANEL REPAIR.  (M)
